MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.18118910 NEUFLEX MCP IMPLANT SZ 20; FINGER IMPLANT

DEPUY ORTHOPAEDICS, INC.18118910 NEUFLEX MCP IMPLANT SZ 20; FINGER IMPLANT
Catalog Number 123420000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that patient is very active in horseback riding, cleaning stalls, etc.Surgeon felt patient had disrupted her collateral ligaments and took in for repair.Surgeon found disrupted collaterals but also 3 of 4 mcp nuflex implants (index, middle, ring) had broken at the post.Two of these (index/middle) had been implanted on (b)(6) 2013.The ring surgeon had revised and implanted new on (b)(6) 2016.Surgeon.Believed implant failure due to implant postponing exasperated by collateral ligament failure.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible for the unknown lot code(s).Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NEUFLEX MCP IMPLANT SZ 20
Common Device Name
FINGER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.18118910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6766997
Report Number1818910-2017-22266
Device Sequence Number1771304
Product Code KYJ
UDI-Device Identifier10603295017967
UDI-Public10603295017967
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K970544
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number123420000
Device Lot Number372995
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR